| Model Number |
630-2231211-01 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device inappropriately shut down.Complainant indicated that there was no patient involvement in the reported issue.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.Logs were not available for review.The reported issue of the unit shutting off could not be duplicated during testing.No power-related accessories were returned with the device.The unit passed all functional testing using test power accessories.The device was recertified and returned to the customer.No trend is associated with reports of this type.